Skip to Main Content

Shop by Category

  • Health & Beauty
    • Non-Prescription Remedies
      • Allergy & Sinus

Shop by Brand

Shop by Price

Allergy & Sinus

Showing results 1 – 5 of 5.

Compare to Allegra® Allergy Active Ingredient, Fexofenadine HCl 180 mg. Kirkland Signature™ Aller-Fex™, 150 Tablets
$33.99
Free Shipping

Compare to Allegra® Allergy Active Ingredient, Fexofenadine HCl 180 mg.


Compare to Zyrtec® Active Ingredient, Cetirizine HCL/Antihistamine 10mg. Kirkland Signature™ Aller-Tec™, 365 Tablets
$15.99

Compare to Zyrtec® Active Ingredient, Cetirizine HCL/Antihistamine 10mg.


Compare to Claritin® Active Ingredient, Loratadine 10 mg/Antihistamine Kirkland Signature™ AllerClear®, 365 Tablets
$12.99

Compare to Claritin® Active Ingredient, Loratadine 10 mg/Antihistamine


Compare to Benadryl® Allergy Ultratab™ active ingredient^, Diphenhydramine HCI 25mg, Antihistamine/Allergy Relief.<br/> Kirkland Signature™ Allergy Medicine 25 mg., 600 MINITABS

Compare to Benadryl® Allergy Ultratab™ active ingredient^, Diphenhydramine HCI 25mg, Antihistamine/Allergy Relief.



Compare to Zyrtec-D® Active Ingredients, Cetirizine HCl 5 mg., Pseudoephedrine HCl 120 mg. Kirkland Signature™ Aller-Tec D 12 Hour, 24 Extended Release Tablets

Compare to Zyrtec-D® Active Ingredients, Cetirizine HCl 5 mg., Pseudoephedrine HCl 120 mg.